# SDR 98ZZZM407

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - DURING PRE-FLIGHT, THE  AFT ENTRY FOR AIRSTAIR EGRESS LIGHT IS INOP.  REMOVED AND REPLACED LIGHT ASSY AND OPS CHECK NORMAL.  (M)
